PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Supnorm of modular forms of half-integral weight in the weight aspect

Volume 177 / 2017

Raphael S. Steiner Acta Arithmetica 177 (2017), 201-218 MSC: Primary 11F37. DOI: 10.4064/aa8175-8-2016 Published online: 1 December 2016

Abstract

We bound the supnorm of half-integral weight Hecke eigenforms in the Kohnen plus space of level $4$ in the weight aspect, by combining bounds obtained from the Fourier expansion with the amplification method using a Bergman kernel.

Authors

  • Raphael S. SteinerDepartment of Mathematics
    University of Bristol
    Bristol BS8 1TW, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image